We show that the mapping cone of a morphism of differential graded Lie algebras, chi : L -> M, can be canonically endowed with an L-infinity-algebra structure which at the same time lifts the Lie algebra structure on L and the usual differential on the mapping cone. Moreover, this structure is unique up to isomorphisms of L-infinity-algebras.

L-infinity structures on mapping cones / Fiorenza, Domenico; Manetti, Marco. - In: ALGEBRA & NUMBER THEORY. - ISSN 1937-0652. - STAMPA. - 1(2007), pp. 301-330.

L-infinity structures on mapping cones

FIORENZA, DOMENICO;MANETTI, Marco
2007

Abstract

We show that the mapping cone of a morphism of differential graded Lie algebras, chi : L -> M, can be canonically endowed with an L-infinity-algebra structure which at the same time lifts the Lie algebra structure on L and the usual differential on the mapping cone. Moreover, this structure is unique up to isomorphisms of L-infinity-algebras.
File allegati a questo prodotto
File Dimensione Formato  
Fiorenza_L1-structures-on-mapping-cones_2007.pdf

accesso aperto

Tipologia: Documento in Post-print (versione successiva alla peer review e accettata per la pubblicazione)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 300.93 kB
Formato Adobe PDF
300.93 kB Adobe PDF Visualizza/Apri PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/236044
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 49
  • ???jsp.display-item.citation.isi??? 42
social impact